# SDR RAIA2008111300001

- Difficulty date: November 11, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500857
- Aircraft time: 10,569 hours, 9,983 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE GALLEY WALL EMERGENCY EXIT LOCATOR LIGHT WAS FOUND TO BE INOPERATIVE. MAINTENANCE RESECURED THE CONNECTOR TO THE LIGHT ASSEMBLY. SYSTEM OPS CHECKED GOOD.
